# SDR HDNA20172205017

- Difficulty date: May 22, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N911XB
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 10,214 hours
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE BEING RADAR VECTORED FOR AN APPROACH UNDER IFR CONDITIONS, AUTOPILOT DECOUPLED.  ACTIVATED SAS/AP CUT BUTTON AND ATTEMPTED TO CLEAR CAD AND ENGAGE AUTOPILOT WAS UNSUCCESSFUL.  AUTOPILOT WORKED IN HEADING MODE, BUT NOT ON ALTITUDE HOLD.  P DAMPER REMAINED ON CAD AND WOULD NOT CLEAR.   DECLARED AN EMERGENCY.   WHILE BEING VECTORED FOR THE ILS,  ENCOUNTERED VFR CONDITIONS IN SITE, CANCELLED IFR AND CONTINUED VFR LANDING SAFELY AT THE AIRPORT WITHOUT FURTHER INCIDENT.
